MathSciNet Relay Station
MathSciNet bibliographic data
MR2448063 14P10 (14P20 37C99 37D99)
Burguet, David A proof of Yomdin-Gromov's algebraic lemma. Israel J. Math. 168 (2008), 291–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement